# SDR UALA2012022901246

- Difficulty date: February 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 60,582 hours, 22,593 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 AGENT DISCHARGE LIGHT ILL. DISCHARGE LIGHT ON INTERMITTENTLY WITH PUSH OF TEST BUTTON ON OVERHEAD FIRE PANEL.  CLEANED TEST SWITCH AND ACCOMPLISHED TEST OF ENG-1 LOOP-SQUIB OPERATIONAL TEST.  TESTS NORMAL.
